# SDR UIEA2020082601876

- Difficulty date: August 25, 2020
- Submitted: August 26, 2020
- Operation: Air carrier
- Aircraft: N1511A
- Make and model: Boeing 767383
- Aircraft serial: 24318
- Aircraft time: 101,507 hours, 16,690 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Bleed Valve
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU BLEED VALVE FAILS TO OPEN INTERMITTENTLY PERFORMED OPS CHECK OF APU BLEED AIR SUPPLY SHUTOFF VALVE IAW B767 AMM 36-11-10. OPS CHECK GOOD
